Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Using triglow cream. Noticed wrinkles on forehead and skin started peeling. Any cure?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
I user Triglow cream and the effects were good on my cheeks and chin, but my forehead seems to be wrinkled or in other words , the skin is peeling now.. But it looks kind of allergic.. earlier my forehead was clean and smooth, now it seems like wrinkled and allergic skin. may i have any advice
Posted Mon, 31 Dec 2012 in Skin Rash
Answered by Dr. Kruti 3 hours later

Thanks for posting your query.

I will be glad to be of assistance.

I can understand your concern. triglow cream contains hydroquinone and tretinoin.

These can cause dryness of skin and cause peeling of the skin, which can give a wrinkled effect.

I would recommend that you discontinue the triglow cream and apply fluticasone cream twice a day on the face for three days.

this should take care of any allergic reaction, dryness and peeling.

Also you can use a moisturizer like Vaseline on the face for a week.

Hope my recommendations are helpful to you.

please let me know if I can address any additional concerns for you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor